PROCEDURE FOR OPTIMAL AUGMENTATION OF MULTIDIMENSIONAL DESIGNS

被引:1
作者
CHAFFIN, WW
SENNETTI, JT
HINKELMANN, K
机构
[1] OLD DOMINION UNIV,DEPT MANAGEMENT INFORMAT SYST,NORFOLK,VA 23508
[2] TEXAS TECH UNIV,COLL BUSINESS,LUBBOCK,TX 79409
[3] VIRGINIA POLYTECH INST & STATE UNIV,DEPT STAT,BLACKSBURG,VA 24061
来源
COMMUNICATIONS IN STATISTICS PART A-THEORY AND METHODS | 1977年 / 6卷 / 07期
关键词
D O I
10.1080/03610927708827524
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:679 / 689
页数:11
相关论文
共 12 条
[1]  
ADDELMAN S, 1962, BIOMETRICS, V18, P303
[2]  
CHAFFIN WW, 1975, THESIS VIRGINIA POLY
[3]  
DYKSTRA O, 1971, TECHNOMETRICS, V13, P682
[4]  
FEDERER W. T., 1956, Hawaiian Planters' Record, V55, P191
[5]   AUGMENTED DESIGNS WITH ONE-WAY ELIMINATION OF HETEROGENEITY [J].
FEDERER, WT .
BIOMETRICS, 1961, 17 (03) :447-&
[6]   AUGMENTED DESIGNS [J].
FEDERER, WT ;
RAGHAVARAO, D .
BIOMETRICS, 1975, 31 (01) :29-35
[8]   ALGORITHM FOR CONSTRUCTION OF D-OPTIMAL EXPERIMENTAL DESIGNS [J].
MITCHELL, TJ .
TECHNOMETRICS, 1974, 16 (02) :203-210
[9]  
SENNETTI JT, 1972, THESIS VIRGINIA POLY
[10]   SOME BASIC PROPERTIES OF MULTIDIMENSIONAL PARTIALLY BALANCED DESIGNS [J].
SRIVASTAVA, JN ;
ANDERSON, DA .
ANNALS OF MATHEMATICAL STATISTICS, 1970, 41 (05) :1438-+